U.S. doctors online nowAsk doctors free
CA
A 53-year-old male asked:

Can the potent corticosteroid,budesodine cause rage and headaches? yes or no?

2 doctor answers2 doctors weighed in
Dr. Bennett Machanic
Neurology 54 years experience
If you are taking Budesodine, this is a prodrug, specifically targeting the colon, and its mechanism avoids most systemic complications, by design. Thus, it would be highly improbable that this can be implicated as the main cause of your "rage and headaches". But do discuss this with the prescribing doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Silviu Pasniciuc
Internal Medicine 29 years experience
It definitely can, notorious side effects for steroids in general. However, other reasons for above mentioned symptoms cannot be ruled out and discussing with current prescriber options at this point will be best.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Bennett Machanic
Neurology 54 years experience
Budesodine is a prodrug, specifically targeting the colon to avoid systemic side effects. Pharmacology differs from Budesodnide.
Sep 19, 2022

Related questions

A 25-year-old female asked:
Could corticosteroid cause a lifelong healthy eater to suddenly crave fatty fast foods?
1 doctor answer2 doctors weighed in
A 53-year-old male asked:
Can a corticosteroid cause steroid psychosis?
1 doctor answer1 doctor weighed in
A 32-year-old female asked:
Can corticosteroid injections for nld in your leg cause your mouth to parch?
1 doctor answer4 doctors weighed in
A 17-year-old male asked:
Do tropical corticosteroids cause weight fluctuations?
3 doctor answers6 doctors weighed in
A 26-year-old male asked:
Does the use of topical corticosteroids cause dark spots?
1 doctor answer4 doctors weighed in
Last updated Sep 19, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.